I have knee pain from a surgery gone bad about ten years ago. I have been on vicodin, lortab and now norco for about the last 3 years as my age increases and my pain was getting worse over the years and switching between advil and tylenol was not working anymore. I told my doctor i was worried about the amount of tylenol i was putting through my liver and he put me on vicodin and so on. Now I am getting to the point where i can't sleep at night. I get dizzy spells and seems as if i can't take a full breath. I also suffer from anxiety.This all starts to happen at night. My nasal passages tighten up ears get plugged, and eyes turn grey and are dry. Is this from the norco? I am also chewing tobacco, a can a day with the norco for added effect. I have been chewing for a long time but with the meds it increases the effect. I am going in to work tired most of the time. I recently started taking advil PM (only half a dose) so i could sleep at night and its working but i don't want to take more pills to cover the norco side effects. I am not taking more than prescribed 8 pills / 24 hours but i think the meds are catching up with me. If anyone else has had these issues i would love to hear some feedback. I would love to quit these pills and have done it before but had to deal with the pain so went back on 'em. I know the hell involved with detoxing. Any help would be greatly appreciated. Hemi
Last edited by bigtorquehemi; 01-04-2009 at 10:52 AM.
Reason: more info
Big, Have you told your dr about the dizziness and the other symptoms? I've took lorcet and norco and I've never had that to happen to me. I'm not an authority, but seems like there may be something else going on. You've been thru wd before and you know how that is, so if your worried about your intake maybe you could try tapering down on the pills, that's what worked for me and I've been clean for months. I was on them for over 10yrs, it started with back pain and then back surgery, but soon I was taking them for the energy and good feeling it gave me and I went ct many times, but always went back because of the wd's and pain, which I found out the longer your on pain killers your brain will increase your pain when you don't put enough in your body to satisfy it. Well, I hope maybe this helped some and there are alot of good people on here with good advice so keep posting. I'm sending love, hugs and prayers your way. LOL, Fiesty
Thanks fiesty, I also have went cold turkey many times only because i ran out early...stupid!! I found its much easier to take the recommended dose than to run out early and go through WDs. I called my doc. today and made an appointment to see him. This didn't start until he put me on cymbalta a few months ago in place of the norco and i only took 3 doses and it messed up my head. Forgot to put that in the original but i'm not quite convinced my symptoms are from that so long ago. Hemi
I am so glad you made a Dr's appointment! It's best to get to the bottom of this and fast!
I really don't have an answer to any of your questions but I hope that things get figured out for you! It's good to hear you are taking the pills as prescribed! However, I don't blame you one bit for not wanting to be on these meds forever.
Keep us posted on how your appointment goes. When is the appointment?
I went to my Dr. and he said I have anxiety and put me on 50mg zoloft. Iv'e been on the zoloft for a week and last night was the first night I didn't have to take a sleeping pill to go to bed. Something else I did was I cut out the diet pop yesterday. I am wondering if this has anything to do with it. I drink probably 2 litres of diet soda in a day every day.
If you only drink soda and not water or juice, you may be dehydrated. I have a good friend who was having trouble sleeping and always felt as though she had a hangover, and she exclusively drank cokes and no water. Dehydration causes sleeplessness.
My doctor advised me to drink 64 ounces of WATER a day. I usually drink water, kool-aid, and tea (to minimize the caffeine). Maybe try water and see if you feel better.